A 21-year-old female asked:
My dr prescribed pessarys for thrush.i hav just inserted 1 for the first time & when i pulled the applicator out, blood layered it but it didn't hurt me?
1 doctor answer • 1 doctor weighed in
Preventive Medicine 73 years experience
Vaginal yeast: This almost certainly means that you have yeast infection in the bowel, the headquarters of the infection. The blood is due to infection, not the pessary. Thrush is the term used for yeast infection in the mouth. Yeast feeds on sugar so get rid of it.
5.4k viewsAnswered >2 years ago
Last updated Sep 21, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.